# SDR REXA2024040100321

- Difficulty date: February 26, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EQUIPMENT BAY FLOOR WEB IS CRACKED AT F.S.193.  REPAIRED WEB IAW REPAIR TYPE 2 IAW CRJ900 SRM 53-11-43-201-001-A01
